MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL; INTRODUCER, CATHETER
Model Number 10884450381868
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of hypertension and coronary artery disease presented with shortness of breath.While having a heart catheterization, the device was removed from packaging and the wire was bent.The wire was not used on the patient, no known harm to the patient.

Brand Name
PRELUDE IDEAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
65 great valley parkway
malvern PA 19355
MDR Report Key10739795
Report Number10739795
Device Sequence Number1086689
Product Code DYB
UDI-Device Identifier00884450381861
UDI-Public(01)00884450381861(17)230818(10)H1911499
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/16/2020
Report Date (Section F) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number10884450381868
Device Catalogue NumberPID6F11021SSC/A
Device Lot NumberH1911499
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/27/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/27/2020
Patient Sequence Number1
Patient Weight126
Date Report Sent to FDA10/16/2020